当前位置: 首页> 国外交通期刊数据库 >详情
原文传递 On Higher-Order Boussinesq-Type Wave Models
题名: On Higher-Order Boussinesq-Type Wave Models
正文语种: 英文
作者: Constantine D.Memos;Georgios Th.Klonaris;Michalis K.Chondros
作者单位: National Technical Univ
关键词: Boussinesq waves; Nonlinear wave models; Numerical modeling; Wave number.
摘要: Three enhanced versions of two existing nonlinear Boussinesq-type models are herein derived. These models, along with two other similar solvers, were investigated with respect to their nonlinear and dispersive characteristics. In particular, this study comprises Fourier analysis at first-order, second-order, and third-order harmonics; an investigation of linear and nonlinear dispersion; linear shoaling analysis; and an estimation of transfer functions for subharmonics and superharmonics. The models are also validated against demanding experimental tests of wave propagation over a submerged bar. Conclusions of both a special and a general nature are drawn and discussed concerning the scope of nonlinear upgrade of Boussinesq-type equations, their numerical implementation, and the limitations of such models.
出版日期: 2016.1
出版年: 2016
期刊名称: Journal of Waterway, Port, Coastal, and Ocean Engineering
卷: Vol.142
期: No.1
页码: 04015011
检索历史
应用推荐